# SDR SIMA20160509001

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 39,717 hours, 36,495 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Missing
- Location: Cockpit Window
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD UNKNOWN NOISE NEAR THE FLIGHT DECK.  SOUNDED LIKE RAIN ON THE METAL ROOF.  REFERENCE ITEMS 2 & 3 OF THIS LOG PAGE FOR CORRECTIVE ACTIONS.  HUMP SEAL ON CAPTAINS WINDOW AT 1 O'CLOCK POSITION MISSING.  DEFERRED IAW AMM 56-10-01.  AERODYNAMIC SEALANT LOOSE BETWEEN WINDSHIELD FRAME & FUSELAGE AT 5 O'CLOCK POSITION ON CAPTAINS FWD WINDOW.  DEFERRED IAW FMR IAW ETN EM 51-061.
